# SDR ABXA010700

- Difficulty date: January 25, 2002
- Submitted: February 5, 2002
- Operation: Air carrier
- Aircraft: N946AX
- Make and model: Doug DC-9-31
- Aircraft serial: 47003
- Aircraft time: 59,902 hours, 61,175 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Skin
- Part number: 591970731
- Condition: Corroded
- Location: Aft Cargo
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON SKIN UNDER LONGERON 30 AT FUSELAGE 870. REMOVED CORROSION IAW DC-9 SRM 53-01. CUT-OUT PORTION OF SKIN PLATING THAT WAS CORRODED BEYOND LIMITS AND REPAIRED IAW DC-9 SRM 53-04.
